# SDR SWAA2020041743124

- Difficulty date: April 16, 2020
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N271LV
- Make and model: Boeing 737705
- Aircraft serial: 29090
- Aircraft time: 53,422 hours, 37,927 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Faulty
- Location: Fwd Lav
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: FORWARD LAV SMOKE ALARM ACTIVATED FOR DURATION OF APPROACH & TAXI TO GATE. NO PASSENGERS WERE IN LAVATORY / CLOSING DMA #0405036 R&R FWD LAV SMOKE DETECTOR IAW AMM 26-14-01 CLEARING # 36546
